# SDR 2008FA0000856

- Difficulty date: November 24, 2008
- Submitted: December 1, 2008
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: DATECODE0734
- Condition: Intermittent
- Location: Landing Gear
- Part time: 184 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE UP POSITION.  THE GEAR FAILED TO RETRACT, 3-4 MINUTES LATER THE PILOT REPORTED THE GEAR CAME UP ON ITS OWN.  PILOT THEN PUT THE GEAR IN THE DOWN POSITION AND RETURNED TO BASE.  PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
